# SDR NOCA09713

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50914
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT INOP AT SEATS 11FG.  REMOVED AND REPLACED LIGHT ASSY AT FLOOR SEAT 11FG PER AMM 33-51-10  P/N OFF - S417N509-14,  P/N ON - 81000-22601.
